# SDR RAIA00501046

- Difficulty date: January 21, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- Aircraft time: 19,902 hours, 19,810 cycles
- Engine: Garrtt TPE33112UHR
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: Y2092
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ABE - NR 1 ENGINE WILL NOT START.  MAINTENANCE REMOVED AND REPLACED IGNITERS ON LEFT ENGINE.
